# SDR UIEA2019040103752

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,684 hours, 16,900 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3209954
- Part serial: 1018
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND OUTFLOW VALVE ASSY ACTUATOR BROKEN.( REMOVED AND REPLACED E&E COOLING OUTFLOW VALVE IAW B767 AMM 21-58-05, GPS CHECK GOOD NO DEFECT NOTED AT THIS TIME. VERIFIED THE DUCT CLOSED IAW DDG 21-58-07-02-01 MCDOWELL 17109  )
